No Cover Image

Journal article 74 views 5 downloads

Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods

Kewei Zhang, Antonio Orlando, Elaine Crooks Orcid Logo

Applied Mathematical Modelling, Volume: 94, Pages: 688 - 720

Swansea University Author: Elaine Crooks Orcid Logo

  • AMMOD-D-20-02747R-accepted.pdf

    PDF | Accepted Manuscript

    https://creativecommons.org/licenses/by-nc-nd/2.0/

    Download (1.89MB)
Published in: Applied Mathematical Modelling
ISSN: 0307-904X
Published: Elsevier BV 2021
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa57942
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 688
End Page: 720